# SDR SWI2025F00866

- Difficulty date: June 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 44,302 hours, 28,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT WET AREA BEAM HAS CORROSION AROUND NUTPLATE HOLE CLOSET TO FRAME 87  (C-CHECK RO 07/03/2025)REMOVED AND REPLACED RH AFT WET AREA BEAM BETWEEN FR87-89 REF. EMB SRM 51-40-08. REPLACED WITH OEM PARTS, DOES NOT AFFECT WEGHT AND BALANCE.
